MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M00576550
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.The reported healthcare facility, address and phone number: (b)(6).(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2022, that an ultraflex tracheobronchial covered distal release stent was to be implanted in the bronchial tree to treat a stricture during a stent placement procedure performed on an unknown date.Prior to procedure, while unpacking the ultraflex tracheobronchial stent, it was noted that the shaft was extremely bent, and the black stent deployment suture was partially unraveled.Another ultraflex tracheobronchial stent was used to complete the procedure.There were no patient complications reported as a result of this event.Note: a photo of the complaint device outside the patient was provided by the complainant and showed the delivery shaft was bent and the ultraflex tracheobronchial stent was partially deployed on the delivery system.

Brand Name
ULTRAFLEX TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16102019
Report Number3005099803-2022-07862
Device Sequence Number11572755
Product Code JCT
UDI-Device Identifier08714729842354
UDI-Public08714729842354
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2022
Device Model NumberM00576550
Device Catalogue Number7655
Device Lot Number0026429146
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown